# SDR DALA2024111310911

- Difficulty date: November 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: RH MLG DOOR HINGE FITTING HAS A SHEARED FASTENER. OUTBOARD AFT FASTENER. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 048-0001:5340-01075-04B/002 00031 REPAIRED PER PRI 619053-14AD REV 0, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14 AND ER/A619053-14AD REV ORIGINAL SECTION I. (LP: 0650878)
